# SDR USA2008F00042

- Difficulty date: October 5, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THE EMERGENCY FLASHLIGHT CHARGING INDICATOR INOPERATIVE. MAINT REMOVED AND REPLACED THE BATTERY. OPS CHECK NORMAL. (K)
